Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. F. Ritt
Title: Theory of functions
Additional book information: Rev. ed. New York, Kings Crown Press, 1947. 10+181 pp. $3.00.

Review Information:

Reviewer: L. W. Cohen
Journal: Bull. Amer. Math. Soc. 56 (1950), 209-211
DOI: https://doi.org/10.1090/S0002-9904-1950-09395-1